# SDR AALA201812269008

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 72,600 hours, 27,816 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: C247301003
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR DID NOT CLOSE AFTER TAKE OFF.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED NLG DOOR UPLOCK ACTUATOR, OPS AND LEAK CHECKED GOOD IAW AMM 32-31-14.
